# SDR SWAA2022082537286

- Difficulty date: August 1, 2022
- Submitted: August 25, 2022
- Operation: Air carrier
- Aircraft: N8645A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36907
- Aircraft time: 27,093 hours, 12,483 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIGHT CORROSION ON R/H TRANSITION ANGLE AROUND NUT PLATE HOLES; STA 500A TO 500I; RBL 24 / [01] CORRECTED FAULT NAME FROM -LIGHT CORROSION ON R/H TRANSITION ANGLE AROUND NUT PLATE HOLES; STA 500B TO 520; RBL 24. TO - LIGHT CORROSION ON R/H TRANSITION ANGLE AROUND NUT PLATE HOLES; STA 500A TO 500I; RBL 24. PER E55124.;[02] REMOVED CORROSION PER SRM 51-10-02. FOUND TO BE OUT OF LIMITS PER SRM 53-10-15-1A-1;[03] REMOVED R/H TRANSITION ANGLE FROM STA 500A TO 500I FOR REPLACEMENT PER SRM 51-40-02.;[04] REMOVED AND REPLACED RH TRANSITION ANGLE FROM STATION 500A TO 500I PER SRM 51-10-02 AND SRM 51-40-02
